# SDR DL757081570

- Difficulty date: November 14, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 65,582 hours, 29,105 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N539155
- Condition: Corroded
- Location: Bs 1530
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SURFACE OF FLOOR TO SIDEWALL BS 1530, RBL 16 - RBL 20, PANEL REPLACED ON CUSTOMER CARD NR 00033 DUE TO CORROSION OUT OF LIMITS IAW 51-40-02.
